It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-07-2003, 10:19 AM   #1
Senior Veteran
 
Join Date: Apr 2003
Posts: 557
micheguns HB User
Smile to Laur and D.

hey girls....

L,
sorry that things aren't looking so bright right now (i know exactly how you feel)..i am taking 1/2 of a cc of estrogen right now. my normal dose should be 1 which is 10ml of the estrogen but the doc. wants to see how my body responds to it first (precaution) so i have to have blood drawn next friday to see how much my body is taking. then i go back the following friday to get my 2nd shot. I am taking 100mg or spiro (1 pill) a day with lunch. Oh my god, my face is like a tomato today with big bumps because of the 7% BP, i am scary looking (not that i wasn't already). My best friend came over yesterday for 20 minutes (because i had to get my shot) and she just gasped because she hasn't seen me in 6 months (no one has) and it was just awful...i know she still loves me as her best friend but it is just horrible to see your friends gasp in horror at the sight of you Anyway, those spots that the derm. poked are big cysts now and i am getting all these little clogged pores for some reason all over now. i don't know why.. i use the tazorac every night and that just isn't cutting it i guess. I know the BP will be good for me but i just need a lower strength and i called my derm but he hasn't returned my call yet (that was yesterday) so i am praying i don't break out like a freak of nature even more this weekend because during the day i am medicine free as my face is a burning cranberry. I am so upset to, my birthday (21st) is next month and it is just going to be a sad day filled with tears...last year my dad had planned to take me to vegas to celebrate but there is no way i am going, and in august we were going on a cruise to alaska (my whole family) to celebrate my dad's b-day and my parent's anniversary, but i am not going and the rest of the family is. I am so bummed at how this has ruined my life. As for you and your daughter going to the carnival..good luck and i do what i do..keep your eyes always open and if you see someone you know just turn around a walk away before they see you...but i am sure you will have fun with your daughter regardless!!! keep me posted as i love to hear how you are..you are in my prayers!!

hey D.,
how much spiro are you taking? how long before you noticed a difference in your complexion or the oil? Could you give me some info. to help ease my mind about this pill, i am scared right now about what might happen.. thank you,

-M.

 
Sponsors Lightbulb
   
Old 06-07-2003, 01:30 PM   #2
Senior Veteran
 
Join Date: Apr 2003
Posts: 557
micheguns HB User
Post

bump

 
Old 06-07-2003, 10:04 PM   #3
Senior Veteran
(female)
 
Join Date: Jun 2002
Posts: 1,601
daylight568 HB User
Post

Hi m, just make sure you drink lots of liquids and make sure you eat good.Don't let yourself lose any weight.I think you have more to worry about with those harsh topicals you put on your face then you do with the Spiro.I'm currently taking the same dose as you are.It took about 3 weeks for the oil to decrease.Just hang in there and try to be more gentle to your face,especially since you are going to be using that Spiro.

 
Old 06-07-2003, 10:27 PM   #4
Senior Veteran
 
Join Date: Apr 2003
Posts: 557
micheguns HB User
Post

i don't know if anything is going to work....dynacin isn't working..i keep breaking out and the clindagel makes me oily, the BP dries me out and burns my skin and the tazorac just seems ineffective....i am so sad and breaking out worse now in the past two days...could it be starting the spiro? what to do?

 
Old 06-07-2003, 10:52 PM   #5
Senior Member
 
Join Date: Apr 2003
Location: sacramento ca
Posts: 106
FacialDiscrimination HB User
Post

I think it you try to many medications at one time you won't know whats really working or not. If anything you should try one oral antibiotic and one topical. Also can't expect dramatic results right away and there is a period where your face well have an initial break out. As far as how long this last it varies from person to person. Lets say your face is going through the initial break out or purging process and you freak and decide to quit certain meds. True your face might calm down a bit but now your stuck with the same problem. It's best to stick to the meds and your routine for at least 4-6 months. If you don't get results by than the meds aren't working for you. All these meds that your taking is basically shocking your body or retraining it to work differently.

 
Old 06-07-2003, 11:00 PM   #6
Senior Veteran
(female)
 
Join Date: Jun 2002
Posts: 1,601
daylight568 HB User
Post

Just use Spiro to control the oil so you'll stop breaking out so much and Skinoren to heal your face.You CAN'T use harsh topicals on your face while using Spiro or you will make things worse!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
anyone heard from laur??? micheguns Acne 0 08-15-2003 04:07 PM
hi laur, how was the trip?? micheguns Acne 0 07-25-2003 03:41 PM
To laur regarding Lupus GTI Acne 3 07-11-2003 12:52 PM
to laur, dshel, poreoily.... micheguns Acne 16 06-13-2003 05:13 PM
Laur cherilyn Acne 2 06-12-2003 10:46 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!